# SDR SWIA202164827

- Difficulty date: December 10, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H FUSELAGE SKIN IS CORRODED AROUND SCREW HOLES FOR PANELS 191BB AND 192BB (FWD WING TO FUSELAGE FAIRINGS).   (C CHECK RO 3/11/2022)   REPAIRED CORROSION AT L/H AND R/H  FUSELAGE SKIN AROUND SCREW HOLES FOR PANELS 191BB AND 192BB IAW MHIRJ REO 601R-53-31-1216 REV - DATED 2022-01-10 AND SKYCARD 51-900-1003-SKY.NO WEIGHT CHANGE. 337 ATTACHED. REF CONTINUATION CARD FOR WORK PERFORMED.
